# SDR ABXA000332

- Difficulty date: July 14, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 54,384 hours, 24,542 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 57155835501
- Part serial: ABXN815
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  RIGHT MAIN DOOR INDICATED NOT LATCHED.  RECYCLED GEAR, NO HELP.  ADJUSTED RIGHT MAIN GEAR DOOR FOLLOW-UP MECHANISM IAW DC8 MM 32-31-05.
